Jump to content



Photo

I Can't Get Off This Drug


  • Please log in to reply
2 replies to this topic

#1 andreaxox3

andreaxox3

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 26 September 2016 - 04:29 PM

Hi, my name is Andrea. I have been on the generic brand of cymbalta for 5 years now after I was diagnosed with postpartum depression.  I was up to 60 mg and realized that I was not human anymore. I was almost a walking zombie with absolute no emotion at all. I was completely numb to the world.  My doctor told me to drop down to 30 mg over night from my 60 mg and take it for two weeks and be done. The first week I felt awesome. Well here I have day 3 with no pill and the rush of dizziness is awful. Iv been in bed all day because I can't stand up vertically. I don't know what to do. The doctor wants to put me back on 30 mg until I'm stable again. Than take them, than go every other night for a week than take one every 3 days for a month. I don't think this is going to work because It tried the 30 mg every other day and it didn't work. I'm upset I ever got on this stupid drug, I think it needs to be taken off the market

 


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,807 posts
  • LocationMissouri

Posted 26 September 2016 - 04:48 PM

Hello Andrea. Your dr is an idiot. That is way too fast a drop. even the manufacturer suggests a slow drop. The every other or every third day idea is even worse. Cymbalta has a 12 hour half life. So if you take 30 mg at 8 AM then the next 8 AM you will have 7.5 mg in your blood. The next 8:00 AM you will have less than 2 mg of Cymbalta in your blood and then you take another 30 mg and your blood levels go way back up and then you repeat the withdrawal.

 

I would strongly suggest you go back on 30 mg and stabilize and then do bead counting. A much slower and steady withdrawal.


  • lady2882Nancy and TryinginFL like this

#3 gail

gail

    God-like

  • Site Supporter
  • 5,620 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 26 September 2016 - 06:49 PM

Andrea, hello!

Yes, do reinstate at 30 mg as soon as possible. This will bring you relief fast enough.

Fishinghat is right, no every other day dosage. A big No No and No. Never.
When you are stable on 30, then you can start to bead count your way down.

Many doctors are not informed about these facts, in fact, most doctors.

So, we strongly suggest that you reinstate, you will feel better in no time.

Andrea, you will be ok. Come back any time, we are here for you.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users